Fernando De Terán Vergara
Profesor Titular de Universidad
Associate Professor

Universidad Carlos III de Madrid
Departamento de Matemáticas
Avenida de la Universidad, 30
28911, Leganés, Madrid.

Teléfono: 91 624 9977
FAX: +34 91 624 9151
Despacho: 2.2.A.13 (Edificio Sabatini)
Scientific Publications
PhD. Dissertation
  1. Problemas de perturbación de objetos espectrales discontinuos en haces matriciales, Universidad Carlos III de Madrid, Leganés, Dec 2007.

Papers in JCR Journals 
  1. Uniqueness of solution of generalized Sylvester-like equations with rectangular coefficients. F. De Terán, B. Iannazzo, F. Poloni, and L. Robol. To appear in Linear Algebra Appl.
  2. An explicit description of the irreducible components of the set of matrix pencils with bounded normal rank. F. De Terán, F. M. Dopico, and J. M. Landsberg. Linear Algebra Appl. 520 (2017) 80-103.
  3. Eigenvalue condition number and pseudospectra of Fiedler matrices. F. De Terán, F. M. Dopico, and J. Pérez. Calcolo, 54 (2017) 319-365.
  4. Generic change of the partial multiplicities of regular matrix pencils under low rank perturbations. F. De Terán and F. M. Dopico. SIAM J. Matrix Anal. Appl. 37 (2016) 823-835.
  5. Constructing strong l-ifications from dual minimal bases. F . De Terán, F. M. Dopico, and P. Van Dooren. Linear Algebra Appl., 495 (2016) 344-372.
  6. Uniqueness of solution of a generalized *-Sylvester matrix equation. F. De Terán and B. Iannazzo. Linear Algebra Appl., 493 (2016) 323-335.
  7. Polynomial zigzag matrices, dual minimal bases, and the realization of completely singular polynomials. F. De Terán, F. M. Dopico, D. S. Mackey, and P. Van Dooren. Linear Algebra Appl. , 488 (2016) 460-504. Also available as: MIMS Eprint 2015.7
  8. Backward stability of polynomial root-finding using Fiedler companion matrices. F. De Terán, F. M. Dopico, and J. Pérez. IMA J. Numer. Anal., 36 (2016) 133-173.
  9. Matrix polynomials with completely prescribed eigenstructure. F. De Terán, F. M. Dopico, and P. Van Dooren. SIAM J. Matrix Anal. Appl., 36 (1) (2015) 302-328.
  10. Spectral equivalence of matrix polynomials and the Index Sum theorem. F. De Terán, F. M. Dopico, and D. S. Mackey. Linear Algebra Appl., 459 (2014) 264-333. Also available at: MIMS EPrint 2013.47.
  11. New bounds for roots of polynomials based on Fiedler companion matrices. F. De Terán, F. M. Dopico, and J. Pérez. Linear Algebra Appl., 451 (2014) 197-230.
  12. Flanders' theorem for many matrices under commutativity assumptions. F. De Terán, R. Lippert, Y. Nakatsukasa, and V. Noferini. Linear Algebra Appl., 443 (2014) 120-138. Also available as MIMS EPrint 2013.20
  13. Eigenvectors and minimal bases for some families of Fiedler-like linearizations. M. I. Bueno and F. De Terán. Lin. Multilin. Algebra, 62, no.1 (2014) 39-62.
  14. The solution of the equation AX+BX*=0. F. De Terán. Lin. Multilin. Algebra, 61, no. 12 (2013) 1605-1628.
  15. The solution of the equation AX+X*B=0. F. De Terán, F. M. Dopico, N. Guillery, D. Montealegre, and N. Reyes. Linear Algebra Appl., 438 (2013) 2817-2860.
  16. Condition numbers for inversion of Fiedler companion matrices. F. De Terán, F. M. Dopico, and J. Pérez. Linear Algebra Appl., 439 (2013) 944-981.
  17. Fiedler companion linearizations for rectangular matrix polynomials. F. De Terán, F. M. Dopico, and D. S. Mackey. Linear Algebra Appl., 437 (2012) 957-991.
  18. Palindromic companion forms for matrix polynomials of odd degree. F. De Terán, F. M. Dopico, and D. S. Mackey. J. Comput. Appl. Math., 236 (2011) 1464-1480.
  19. Consistency and efficient solution for the Sylvester equation for *congruence: AX+X*B=C. F. De Terán and F. M. Dopico. Electron. J. Linear Algebra, 22 (2011) 849-863.
  20. Recovery of eigenvectors and minimal bases of matrix polynomials from generalized Fiedler linearizations. M. I. Bueno, F. De Terán, and F. M. Dopico. SIAM J. Matrix Anal. Appl. 32 (2011) 463-483.
  21. On the perturbation of singular analytic matrix functions: A generalization of Langer and Najman's results. F. De Terán. Oper. Matrices, 5  no. 4 (2011) 553-564.
  22. The equation XA+AX*=0 and the codimension of *congruence orbits. F. De Terán and F. M. Dopico. Electron. J. Linear Algebra, 22 (2011) 448-465.
  23. The solution of the equation XA + AX^T = 0 and its application to the theory of orbits. F. De Terán and F. M. Dopico. Linear Algebra Appl., 434 (2011) 44-67.
  24. Fiedler companion linearizations and the recovery of minimal indices. F. De Terán, F. M. Dopico, and D. S. Mackey. SIAM J. Matrix Anal. Appl., 31 (2010) 2181-2204.
  25. First order spectral perturbation theory of square singular matrix polynomials. F. De Terán and F. M. Dopico. Linear Algebra Appl., 432 (2010) 892-910.
  26. Linearizations of singular matrix polynomials and the recovery of minimal indices. F. De Terán, F. M. Dopico and D. S. Mackey. Electron. J. Linear Algebra, 18 (2009) 371-402.
  27. Low rank perturbation of regular matrix polynomials. F. De Terán and F. M. Dopico. Linear Algebra Appl., 430 (2009) 579-586.
  28. Sharp lower bounds for the dimension of linearizations of matrix polynomials. F. De Terán and F. M. Dopico. Electron. J. Linear Algebra, 17 (2008) 518-531.
  29. First order spectral perturbation theory of square singular matrix pencils. F. De Terán, F. M. Dopico, and J. Moro. Linear Algebra Appl., 429 (2008)  548-576.
  30. Low rank perturbation of Weierstrass structure. F. De Terán, F. M. Dopico, and J. Moro. SIAM J. Matrix Anal. Appl., 30 no. 2 (2008) 538-547.
  31. A note on generic Kronecker orbits of matrix pencils with fixed rank. F. De Terán and F. M. Dopico. SIAM J. Matrix Anal. Appl., 30 no. 2 (2008) 491-49
  32. Low rank perturbation of Kronecker structures without full rank. F. De Terán and F. M. Dopico. SIAM J. Matrix Anal. Appl., 29 no. 2 (2007)  496-529.
Papers in other journals
  1. Canonical forms for congruence of matrices: a tribute to H. W. Turnbull and A. C. Aitken. F. De Terán. SeMA Journal, 73 (2016) 7-16.

(Please note that most of these versions are preprints, so the content may differ from the published version.)

Preprints and Proceedings
  1. A note on the consistency of a system of *-Sylvester equations. F. De Terán. arXiv: 1411.0420
  2. Canonical forms for congruence of matrices: a tribute to H. W. Turnbull and A. C. Aitken. F. De Terán. Actas del II congreso de la red ALAMA, Valencia, 2-4 june, 2010.
  3. Linearizations of matrix polynomials: Sharp lower bounds for the dimension and structures. F. De Terán, F. M. Dopico, and D. S. Mackey. Actas del XXI Congreso de ecuaciones diferenciales y aplicaciones (CEDYA) XI Congreso de matemática aplicada, Ciudad Real, 21-25 sept. 2009.